# SDR HNAA202412241245

- Difficulty date: November 16, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F008493 LAVATORY BUCKET EXTERNAL SKIN AROUND WASTE VALVE CORRODED.  REMOVED AND REPLACED LAVATORY BUCKET IAW EMB145 SRM 51-40-02
